# SDR 07FDEA03758

- Difficulty date: September 14, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 39,685 hours, 27,927 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 20240
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR SPLICE REPAIR BETWEEN FRAME 72/73 ON STGR 56R REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA VISUALLY INSPECTED STGR SPLICE REPAIR BETWEEN FRAME 72/73 AT STGR 56 RT AND FOUND MATERIAL TYPE FOR STGR COUPLING DID NOT CONFORM TO SRM GUIDE LINES.  REMOVED AND REPLACED STGR COUPLING IAW A310 SRM 53-10-14 FIG 201.
